# SDR ASAA2023082444770

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,204 hours, 927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED. GROUNDED - YES. ON ARRIVAL TO AIRCRAFT FOUND MAINT LIGHT EXTINGUISHED. ACCOMPLISHED INBOUND FLIGHT DECK EFFECTS & FOUND FAULT CODE 21-55010 NOT ACTIVE. STATUS PAGE SHOWS NO FAULTS. REF IFIM 31-00-00-810-801. AIRCRAFT OK FOR SERVICE. SEAMC STEVE NOTIFIED.
